Volume 32, Issue 1
On the Green Function of the Annulus

M. Grossi and D. Vujadinovi\'c

10.4208/ata.2016.v32.n1.5

Anal. Theory Appl., 32 (2016), pp. 52-64

Preview Full PDF 162 236
  • Abstract

Using the Gegenbauer polynomials and the zonal harmonics functions we give some representation formula of the Green function in the annulus. We apply this result to prove some uniqueness results for some nonlinear elliptic problems.

  • History

Published online: 2016-01

  • AMS Subject Headings

35B09

  • Cited by